Previous |  Up |  Next


generic properties; periodic boundary value problem
It is shown that for a given system of linearly independent linear continuous functionals $l_i C^{n-1} \to\bb R$, $i=1,\dots,n$, the set of all $n$-th order linear differential equations such that the Green function for the corresponding generalized boundary value problem (BVP for short) exists is open and dense in the space of all $n$-th order linear differential equations. Then the generic properties of the set of all solutions to nonlinear BVP-s are investigated in the case when the nonlinearity in the differential equation has a linear majorant. A periodic BVP is also studied.
[1] S. R. Bernfeld V. Lаkshmikаnthаm: An Introduction to Nonlinear Boundary Value Problems. Academic Press, Inc, New York, 1974. MR 0445048
[2] S. H. Ding J. Mаwhin: A multiplicity result for periodic solutions of higher order ordinary differential equations. Differential Integral Equations 1 (1988), 31-39. MR 0920487
[3] J.-P. Gossez P. Omаri: Periodic solutions of a second order ordinary differential equation: A necessary and suffîcient condition for nonresonance. J. Differential Equations 94 (1991), 67-82. DOI 10.1016/0022-0396(91)90103-G | MR 1133541
[4] Ch. P. Guptа: A note on a second order three-point boundary value problem. J. Math. Anal. Appl. 186 (1994), 277-281. DOI 10.1006/jmaa.1994.1299 | MR 1290657
[5] Ph. Hаrtmаn: Ordinary Differential Equations. Wiley-Interscience, New York, 1969. MR 0419901
[6] L. V. Kаntorovich G. P. Akilov: Functional Analysis. Nauka, Moscow, 1977. (In Russian.) MR 0511615
[7] J. Mаwhin: Topological Degree Methods in Nonlinear Boundary Value Problems. CBMS Regional Conf. Ser. in Math. 40, American Math. Soc, Providence, 1979. DOI 10.1090/cbms/040 | MR 0525202
[8] F. Neumаn: Global Properties of Linear Ordinary Differential Equations. Academia, Praha, 1991. MR 1192133
[9] Ľ. Pindа: A remark on the existence of small solutions to a fourth order boundary value problem with large nonlinearity. Math. Slovaca 4З (1993), 149-170. MR 1274599
[10] Ľ. Pindа: On a fourth order periodic boundary value problem. Arch. Math. (Brno) 30 (1994), 1-8.
[11] Ľ. Pinda: Landesman-Lazer type problems at an eigenvalue of odd multiplicity. Arch. Math. (Brno) 30 (1994), 73-84. MR 1292560 | Zbl 0819.34020
[12] N. Rouche J. Mawhin: Équations différentielles ordinaires, T. 2: Stabilité et solutions périodiques. Masson et Cie, Paris, 1973. MR 0481181
[13] W. Rudin: Functional Analysis. Mc. Graw-Hill Book Co., New York, 1973. MR 0365062 | Zbl 0253.46001
[14] B. Rudolf: The generalized boundary value problem is a Fredholm mapping of index zero. Arch. Math. (Brno) 31 (1995), 55-58. MR 1342375 | Zbl 0830.34013
[15] B. Rudolf: A multiplicity result for a periodic boundary value problem. (Preprint). MR 1416037 | Zbl 0859.34016
[16] V. Šeda: On the three-point boundary-value problem for a nonlinear third order ordinary differential equation. Arch. Math. 2, Scripta Fac. Sci., Nat. UJEP Brunensis 8 (1972), 85-98. MR 0322257
[17] V. Šeda: Some remarks to coincidence theory. Czechoslovak Math. J. 38 (1988), 554-572. MR 0950308
[18] V. Šeda: Quasilinear and approximate quasilinear method for generalized boundary value problems. WSSIA 1 (1992), 507-529. MR 1180135
[19] V. Šeda J. J. Nieto M. Gera: Periodic boundary value problems for nonlinear higher order ordinary differential equations. Appl. Math. Comp. 48 (1992), 71-82. DOI 10.1016/0096-3003(92)90019-W | MR 1147728
[20] V. Šeda: Fredholm mappings and the generalized boundary value problem. Differential Integral Equations 8 (1995), 19-40. MR 1296108
Partner of
EuDML logo